Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 8(50), Number 3, Pages 405–422 (Mi msb6037)  

This article is cited in 34 scientific papers (total in 35 papers)

On isomorphic matrix representations of infinite groups

A. Malcev


Full text: PDF file (2118 kB)

Bibliographic databases:
Received: 16.06.1940

Citation: A. Malcev, “On isomorphic matrix representations of infinite groups”, Rec. Math. [Mat. Sbornik] N.S., 8(50):3 (1940), 405–422

Citation in format AMSBIB
\Bibitem{Mal40}
\by A.~Malcev
\paper On isomorphic matrix representations of infinite groups
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 8(50)
\issue 3
\pages 405--422
\mathnet{http://mi.mathnet.ru/msb6037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3420}
\zmath{https://zbmath.org/?q=an:0025.00804|66.0088.03|0158.02905}


Linking options:
  • http://mi.mathnet.ru/eng/msb6037
  • http://mi.mathnet.ru/eng/msb/v50/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Eidelkind, “Tochnye predstavleniya otnositelno svobodnykh grupp”, UMN, 26:4(160) (1971), 253–254  mathnet  mathscinet  zmath
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. G. Bardakov, “Linear representations of the group of conjugating automorphisms and the braid groups of some manifolds”, Siberian Math. J., 46:1 (2005), 13–23  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Golubkov, “The radical RN and the weakly solvable radical of linear groups over associative rings”, J. Math. Sci., 154:2 (2008), 143–203  mathnet  crossref  mathscinet  zmath  elib  elib
    5. V. G. Bardakov, R. V. Mikhailov, “On the residual properties of link groups”, Siberian Math. J., 48:3 (2007), 387–394  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. V. G. Bardakov, O. V. Bryukhanov, “O lineinosti nekotorykh rasshirenii”, Vestn. NGU. Ser. matem., mekh., inform., 7:3 (2007), 45–58  mathnet
    7. V. H. Mikaelian, “On finitely generated soluble non-Hopfian groups”, J. Math. Sci., 166:6 (2010), 743–755  mathnet  crossref  mathscinet
    8. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    10. O. V. Bryukhanov, “Residually Properties and Linearity of Groups”, J. Math. Sci., 188:4 (2013), 354–358  mathnet  crossref
    11. N. T. Lupasço, N. I. Sandu, “Automorphisms of Commutative Moufang Loops Satisfying the Minimality Condition”, Math. Notes, 91:3 (2012), 384–398  mathnet  crossref  crossref  mathscinet  isi  elib
    12. D. V. Baranov, Ant. A. Klyachko, “Economical adjunction of square roots to groups”, Siberian Math. J., 53:2 (2012), 201–206  mathnet  crossref  mathscinet  isi
    13. V. A. Roman'kov, “The local structure of groups of triangular automorphisms of relatively free algebras”, Algebra and Logic, 51:5 (2012), 425–434  mathnet  crossref  mathscinet  zmath  isi
    14. Nikolai S. Chernikov, “Groups satisfying the minimal condition for non-abelian non-normal subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 22–34  mathnet
    15. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
    16. B. M. Veretennikov, “O beskonechnykh gruppakh Alperina”, Sib. elektron. matem. izv., 12 (2015), 210–222  mathnet  crossref
    17. D. N. Azarov, “Approksimatsionnye svoistva nilpotentnykh grupp”, Model. i analiz inform. sistem, 22:2 (2015), 149–157  mathnet  mathscinet  elib
    18. D. N. Azarov, “Residual properties of automorphisms groups and split extensions”, Russian Math. (Iz. VUZ), 59:8 (2015), 1–8  mathnet  crossref
    19. D. N. Azarov, “Approksimatsionnye svoistva abelevykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 3(35), 5–11  mathnet  crossref  elib
    20. D. N. Azarov, “Nekotorye approksimatsionnye svoistva politsiklicheskikh grupp i rasscheplyaemykh rasshirenii”, Vladikavk. matem. zhurn., 17:4 (2015), 3–10  mathnet
    21. J. Math. Sci. (N. Y.), 226:5 (2017), 588–607  mathnet  crossref  mathscinet
    22. Felikson A., Tumarkin P., “Coxeter Groups and their Quotients Arising from Cluster Algebras”, Int. Math. Res. Notices, 2016, no. 17, 5135–5186  crossref  mathscinet  isi  scopus
    23. D. N. Azarov, “O finitno approksimiruemykh gruppakh konechnogo obschego ranga”, Matem. zametki, 101:3 (2017), 323–329  mathnet  crossref  mathscinet  elib
    24. Daria V. Lytkina, Victor D. Mazurov, “Characterizations of simple linear groups in the class of periodic groups”, Zhurn. SFU. Ser. Matem. i fiz., 10:3 (2017), 287–292  mathnet  crossref
    25. E. A. Tumanova, “The root class residuality of Baumslag–Solitar groups”, Siberian Math. J., 58:3 (2017), 546–552  mathnet  crossref  crossref  isi  elib  elib
    26. D. V. Lytkina, V. D. Mazurov, “Characterization of simple symplectic groups of degree $4$ over locally finite fields of characteristic $2$ in the class of periodic groups”, Siberian Math. J., 58:5 (2017), 850–858  mathnet  crossref  crossref  isi  elib  elib
    27. St. Petersburg Math. J., 30:4 (2019), 751–760  mathnet  crossref  mathscinet  isi  elib
    28. D. V. Lytkina, A. A. Shlepkin, “Periodic groups saturated with the linear groups of degree $2$ and the unitary groups of degree $3$ over finite fields of odd characteristic”, Siberian Adv. Math., 28:3 (2018), 175–186  mathnet  crossref  crossref  elib
    29. D. V. Lytkina, A. I. Sozutov, A. A. Shlepkin, “Periodicheskie gruppy 2-ranga dva, nasyschennye konechnymi prostymi gruppami”, Sib. elektron. matem. izv., 15 (2018), 786–796  mathnet  crossref
    30. D. I. Moldavanskii, “On a Family of Residually Finite Groups”, Math. Notes, 105:1 (2019), 56–63  mathnet  crossref  crossref  mathscinet  isi  elib
    31. A. A. Kryazheva, “Residual separability of subgroups in free products with amalgamated subgroup of finite index”, Siberian Math. J., 60:2 (2019), 319–324  mathnet  crossref  crossref  isi  elib
    32. D. N. Azarov, N. S. Romanovskii, “Finite homomorphic images of groups of finite rank”, Siberian Math. J., 60:3 (2019), 373–376  mathnet  crossref  crossref  isi  elib
    33. Lebed V., Vendramin L., “On Structure Groups of Set-Theoretic Solutions to the Yang-Baxter Equation”, Proc. Edinb. Math. Soc., 62:3 (2019), 683–717  crossref  isi
    34. Kanel-Belov A., Chilikov A., Ivanov-Pogodaev I., Malev S., Plotkin E., Yu J.-T., Zhang W., “Nonstandard Analysis, Deformation Quantization and Some Logical Aspects of (Non)Commutative Algebraic Geometry”, Mathematics, 8:10 (2020), 1694  crossref  isi
    35. A. A. Shlepkin, “O lokalno konechnykh gruppakh s zadannoi strukturoi konechnykh podgrupp”, Sib. matem. zhurn., 62:1 (2021), 226–234  mathnet  crossref
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:891
    Full text:451
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021